Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.
According to your description the possibilities are :
- Painful menstruation
after abortion could be due to infection leading to pelvic inflammatory disease
, asherman syndrome, etc.
can be due to many causes like improper intake of water, diet lacking fiber etc, which can lead to anal fissures, hemorrhoids, etc. lead to pain and bleeding while passing stools. So, if the problems are persisting, better to consult your doctor once, get examined to rule out pelvic infection
and also possibility of anal fissures and hemorrhoids etc. Ultrasound
helps in finding out the possibility of pelvic infection. Taking around 3 to 4 liters of water daily, taking high fiber diet can help in decreasing constipation. You can try laxatives and local analgesic drugs with your doctor's advice.
Hope I have answered your query. Let me know if I can assist you further.
Dr. Sree Gouri S.